# SDR UALA2012102206002

- Difficulty date: October 19, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 50,999 hours, 13,731 cycles
- Engine: Pwa PW4056
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT AFT OVERWING PULL COVER AND HANDLE SIGN HAS LESS LUMINESCENT THAN THE COMPARATOR.  INSTALLED NEW 'PULL' PLACARD PER MM. N-R 22460.
